| Catalog Number |
8065753057 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that ophthalmic console exhibited issue with vacuum in quadrant mode of the surgery.The procedure details and patient impact was not reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).